# SDR ASAA2016092718141

- Difficulty date: September 27, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 30,953 hours, 9,327 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Generator
- Part number: 28B5459STYLEA
- Part serial: 28B1192
- Condition: Failed
- Location: Apu
- Part time: 7,706 hours, 11,747 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FAULT LIGHT DURING APU START.  ACFT GROUNDED.  REMOVED & REPLACED APU STARTER GENERATOR, IAW AMM 49-41-21. OPS AND LEAK CHECKED GOOD.
